Large-N scaling limits of symmetric-matrix models as systems of fluctuating unoriented surfaces

E. Brézin, H. Neuberger

Research output: Contribution to journalArticlepeer-review

18 Scopus citations


Models of a single real symmetric matrix are exactly solved in the scaling limit where the size of the matrix is taken to infinity and a physical cosmological constant is kept fixed. This limit represents the quantization of unoriented surfaces with various kinds of matter content but without surfacelike extrinsic properties.

Original languageAmerican English
Pages (from-to)2098-2101
Number of pages4
JournalPhysical review letters
Issue number17
StatePublished - 1990

ASJC Scopus subject areas

  • General Physics and Astronomy

Cite this